Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have mild acne and dark hair on chin. Suggest suitable way to reduce hair growth

Answered by
Dr.
Dr. Guru

General & Family Physician

Practicing since :2011

Answered : 589 Questions

default
Posted on Wed, 20 Nov 2013 in Acne
Question: Have very mild acne but dark hairs grown on chin and underneath chin,when removed they grow back with 24 hours,this means that every morning hairs have to b tweeted which is causing irritation now. I want to know what can slow hair growth and reduce it
doctor
Answered by Dr. Guru 20 minutes later
Brief Answer: A coordinated visit to Dermatologist and Endocrino Detailed Answer: Hi, Thanks for consulting HealthcareMagic! Medically, we call this tendency of unwanted hair growth underneath chin and growing back when removed as hirsutism. It has many causes like presence of multiple cysts in the ovaries(PCOD- Polycystic ovarian disease) few medications like corticosteroids, hormonal supplements etc, abnormalities of certain hormones (Cushing’s syndrome, Hyperprolactinemia etc) and also some other. If we can identify the particular cause by conducting certain tests like androgen levels, ultrasound of the ovaries or adrenal glands and certain other hormonal tests. Then we can treat the appropriate cause. A coordinated visit to Dermatologist and Endocrinogist would help. Hope I have answered your query. Let me know if you have have any clarifications. If not, you can close the discussion and rate the answer. If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows: WWW.WWWW.WW Wish you good health!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Guru 2 minutes later
Thanks,would the contraceptive pill help with growth/acne,any one in particular?
doctor
Answered by Dr. Guru 10 hours later
Brief Answer: No, contraceptive pills will not be used for this Detailed Answer: Hi, Thanks for follow up! No, contraceptive pills will not be used help with growth/acne. However, today’s research indicates that a move toward individualizing the dosing of prescription agents is warranted and it can happen only after physical consultation / Your doctor will know about these drugs. Wish you good health!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  

Recent questions on  Acneiform eruptions

doctor1 MD

. Firstly, I m a 46 yr. old female whose been under an extreme amount of stress lately and having some trouble sleeping the entire night, often waking in a sweat. I’m having hunger pains more often than usually lately and a sweet tooth I can’t seem to curb. I then become very lethargic after I eat no matter the amount of food, i.e. full meal or snack, and most of the time I have to take a nap or I find myself nodding off at work. I ve been also experiencing breakouts of acne about twice a month. I have a history of a hyperthyroid and my family has a history of diabetes, but my blood sugar seems to test normal. Could this be the onset of menopause or possibly Type II Diabetes?

doctor1 MD

I was just using the computer, not doing anything physical when all of a sudden, my left arm turned a little red and it feels hot. Now my right arm feels the same but less severe. I have been taking this medicine, i believe it is called Oratane, to treat my facial acne for about a month now, do you think that is the cause of this heat felt on my arms?

doctor1 MD

Hi sir/mam I started using betnovate c Skin cream for acne & blemishes and the worst thing is that whenever I stop applying this I will get more pimples&scars on my face.so I request you to advice me that shall I continue this for long period and let me know the side effects of this as its a steroid.

doctor1 MD

Hi, I have a brief question. How do I get rid of inverted blackheads? The dirt and excess oil build up seems to be very deep in my pores and I am unable to squeeze anything out as one might do with a regular blackhead. There is a little black hole with a small hard surrounding area. Should I see a dermatologist or are there solutions I can try at home?

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.